Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 14, Number 3
HTML articles powered by AMS MathViewer

An application of graph theory to algebra
Richard G. Swan PDF
Proc. Amer. Math. Soc. 14 (1963), 367-373
Uncountably many inequivalent analytic actions of a compact group on $R^{n}$
R. S. Palais and R. W. Richardson PDF
Proc. Amer. Math. Soc. 14 (1963), 374-377
A remark on knot groups with a center
Lee P. Neuwirth PDF
Proc. Amer. Math. Soc. 14 (1963), 378-379
On Stallings fibrations
Lee Neuwirth PDF
Proc. Amer. Math. Soc. 14 (1963), 380-381
A compact topology for a lattice
Arnold J. Insel PDF
Proc. Amer. Math. Soc. 14 (1963), 382-385
Homeomorphisms on a solid torus
D. R. McMillan PDF
Proc. Amer. Math. Soc. 14 (1963), 386-390
Open $3$-manifolds which are simply connected at infinity
C. H. Edwards PDF
Proc. Amer. Math. Soc. 14 (1963), 391-395
Interval clans with nondegenerate kernel
R. C. Phillips PDF
Proc. Amer. Math. Soc. 14 (1963), 396-400
Stellar neighborhoods in polyhedral manifolds
Ronald H. Rosen PDF
Proc. Amer. Math. Soc. 14 (1963), 401-406
Lattice isomorphisms of finite non-abelian groups of exponent $p$.
R. F. Spring PDF
Proc. Amer. Math. Soc. 14 (1963), 407-413
Ramification in elliptic modular function fields
Donald L. McQuillan PDF
Proc. Amer. Math. Soc. 14 (1963), 414-416
The existence of free unions in classes of abstract algebras
Gloria C. Hewitt PDF
Proc. Amer. Math. Soc. 14 (1963), 417-422
Positive definite measures
Robert J. Blattner PDF
Proc. Amer. Math. Soc. 14 (1963), 423-428
Isotopy and parastrophy of quasigroups
R. Artzy PDF
Proc. Amer. Math. Soc. 14 (1963), 429-431
On regular local rings
K. R. Mount PDF
Proc. Amer. Math. Soc. 14 (1963), 432-437
On certain contraction mappings in a partially ordered vector space.
A. C. Thompson PDF
Proc. Amer. Math. Soc. 14 (1963), 438-443
A theorem on productive functions
T. G. McLaughlin PDF
Proc. Amer. Math. Soc. 14 (1963), 444
Another class of invertible operators without square roots
Don Deckard and Carl Pearcy PDF
Proc. Amer. Math. Soc. 14 (1963), 445-449
Sharp bounds on the distribution of the Hardy-Littlewood maximal function
David Blackwell and Lester E. Dubins PDF
Proc. Amer. Math. Soc. 14 (1963), 450-453
Minimal regular spaces
Manuel P. Berri and R. H. Sorgenfrey PDF
Proc. Amer. Math. Soc. 14 (1963), 454-458
A generalization of absolute Rieszian summability
B. J. Boyer and L. I. Holder PDF
Proc. Amer. Math. Soc. 14 (1963), 459-464
On the quotient of entire functions of lower order less than one
Anders Hyllengren PDF
Proc. Amer. Math. Soc. 14 (1963), 465-467
On the spectral synthesis of bounded functions
Masakiti Kinukawa PDF
Proc. Amer. Math. Soc. 14 (1963), 468-471
On the boundary values of Blaschke products and their quotients
Chuji Tanaka PDF
Proc. Amer. Math. Soc. 14 (1963), 472-476
Approximation by step functions
Georg Aumann PDF
Proc. Amer. Math. Soc. 14 (1963), 477-482
Equi-absolute convergence of eigenfunction expansions
G. W. Hedstrom PDF
Proc. Amer. Math. Soc. 14 (1963), 483-490
A comparison theorem for spaces of entire functions
Louis de Branges PDF
Proc. Amer. Math. Soc. 14 (1963), 490-496
On relations among some constants of an entire function
J. Gopala Krishna PDF
Proc. Amer. Math. Soc. 14 (1963), 497-500
Rapidly increasing kernels
Harold Widom PDF
Proc. Amer. Math. Soc. 14 (1963), 501-506
On asymmetric entire functions
Q. I. Rahman PDF
Proc. Amer. Math. Soc. 14 (1963), 507-508
Upper and lower bounds of the norm of solutions of differential systems
V. Lakshmikantham PDF
Proc. Amer. Math. Soc. 14 (1963), 509-513
The radius of univalence of certain analytic functions
Thomas H. MacGregor PDF
Proc. Amer. Math. Soc. 14 (1963), 514-520
The radius of univalence of certain analytic functions. II
Thomas H. MacGregor PDF
Proc. Amer. Math. Soc. 14 (1963), 521-524
A new proof of a stability estimate of Lyapunov
Harry Hochstadt PDF
Proc. Amer. Math. Soc. 14 (1963), 525-526